# SDR AALA201901289012

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 14,180 hours, 5,360 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STARTED AN UNCOMMANDED CLIMB.  CAPTAIN MANUALLY DISCONNECTED THE AUTOPILOT.  CAPTAIN INSTRUMENTS SHOWED CWS-P, A CLIMBING ALTIMETER, AND A VSI SHOWING A DECENT.  FIRST OFFICER INSTRUMENTS NORMAL. THEN IRS, L-DRIFT MESSAGE FOLLOWED BY COMPART IRS 1-2 THEN IRS FAULT.   REMOVED AND REPLACED L ADIRU IAW AMM 34-21-01, OPS CHECKED GOOD. ACCOMPLISHED HUD OPS TEST 34-36-00-501.
